# SDR 96ZZZM227

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 314195
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT NR 511 - ATL-ATL - AIR RETURN, THE RIGHT HYDRAULIC PRESSURE INDICATED ZERO IN FLIGHT.  THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP SHAFT WAS SHEARED.  THE PUMP WAS REPLACED.  (M)
